# SDR COMA2010020950035

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 25,889 hours, 21,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CMH TO CVG RECEIVED PAX DOOR WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED BACK TO CMH LANDED SAFELY.  INSPECTED A/C FOUND ICE OBSTRUCTING DOOR HANDLE ASSY.  REMOVED ICE FROM DOOR HANDLE ASSY.  OPS CHECK GOOD, NO FURTHER DEFECTS.
